# SDR CALA2014070191392

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 45,317 hours, 18,553 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL FLAP 1 FAULT.  REPLACED NR 1 SFCC IAW AMM 27-51-34.  TESTED OK ALSO CLEANED CONNECTOR ON FLAP PCU VLV BLOCK NR 1 & 2.  OPERATIONS CHECK FLAPS RAN UP & DOWN 4 TIMES NO MSG NOTED.
